# SDR DALA2022021500986

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N129DN
- Make and model: Airbus A321-211
- Aircraft serial: 10315
- Aircraft time: 331 hours, 164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: N/R 138 - RIGHT SIDE REAR FUSELAGE EXTERNAL SKIN SCRATCHED AT FR52 + 3 INCHES , AT STR 40R. COMPLIED WITH ALL STEPS ON PRI 597290-14 REV. "O" DATED 11 FEB. 2022 23:30E INSURED ALL PRI REVISION STEPS MATCHED WITH FINALE ERA INSTRUCTIONS 597290-14 REV. ORIGINAL SECTION I: TIME - LIMITED REPAIR INSTRUCTIONS. IDENTIFY REPAIR PER DAL P.S. 900-5-1, NO. 04. ASSOCIATED ER/A 14-597290 ADDED FOR AC 1029. (LP# 2120330)
